RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 4, Pages 660–673 (Mi zvmmf156)  

This article is cited in 4 scientific papers (total in 4 papers)

Approximation of a system of singularly perturbed reaction-diffusion parabolic equations in a rectangle

G. I. Shishkin, L. P. Shishkina

Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620219, Russia

Abstract: The Dirichlet problem for a system of singularly perturbed reaction-diffusion parabolic equations in a rectangle is considered. The higher order derivatives of the equations are multiplied by a perturbation parameter $\varepsilon^2$, where $\varepsilon$ takes arbitrary values in the interval (0, 1]. When $\varepsilon$ vanishes, the system of parabolic equations degenerates into a system of ordinary differential equations with respect to $t$. When $\varepsilon$ tends to zero, a parabolic boundary layer with a characteristic width $\varepsilon$ appears in a neighborhood of the boundary. Using the condensing grid technique and the classical finite difference approximations of the boundary value problem, a special difference scheme is constructed that converges $\varepsilon$-uniformly at a rate of $O(N^{-2}\ln^2N+N_0^{-1})$, where $N=\min_s N_s$, $N_s+1$ and $N_s+1$ are the numbers of mesh points on the axes $x_s$ and $t$, respectively.

Key words: initial boundary value problem in a rectangle, perturbation parameter $\varepsilon$, system of parabolic reaction-diffusion equations, finite difference approximation, parabolic boundary layer, a priori bounds on the solution and its derivatives, $\varepsilon$-uniform convergence.

Full text: PDF file (1518 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:4, 627–640

Bibliographic databases:

UDC: 519.633
Received: 20.04.2007

Citation: G. I. Shishkin, L. P. Shishkina, “Approximation of a system of singularly perturbed reaction-diffusion parabolic equations in a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 48:4 (2008), 660–673; Comput. Math. Math. Phys., 48:4 (2008), 627–640

Citation in format AMSBIB
\Bibitem{ShiShi08}
\by G.~I.~Shishkin, L.~P.~Shishkina
\paper Approximation of a~system of singularly perturbed reaction-diffusion parabolic equations in a~rectangle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 4
\pages 660--673
\mathnet{http://mi.mathnet.ru/zvmmf156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2432807}
\zmath{https://zbmath.org/?q=an:1164.35400}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 4
\pages 627--640
\crossref{https://doi.org/10.1134/S0965542508040106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262333800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43249126090}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf156
  • http://mi.mathnet.ru/eng/zvmmf/v48/i4/p660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shishkin G.I., Shishkina L.P., “Approximation of a system of semilinear singularly perturbed parabolic reaction-diffusion equations on a vertical strip”, International Workshop on Multi-Rate Processes and Hysteresis, Journal of Physics Conference Series, 138, 2008  crossref  isi  scopus
    2. Shishkina L., Shishkin G., “Conservative numerical method for a system of semilinear singularly perturbed parabolic reaction-diffusion equations”, Math. Model. Anal., 14:2 (2009), 211–228  crossref  mathscinet  zmath  isi  elib  scopus
    3. Kadalbajoo M.K., Gupta V., “A brief survey on numerical methods for solving singularly perturbed problems”, Appl. Math. Comput., 217:8 (2010), 3641–3716  crossref  mathscinet  zmath  isi  elib  scopus
    4. Clavero C., Gracia J.L., “Uniformly Convergent Additive Schemes For 2D Singularly Perturbed Parabolic Systems of Reaction-Diffusion Type”, Numer. Algorithms, 80:4 (2019), 1097–1120  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:227
    Full text:79
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020